# SDR DALA2024032603820

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,473 hours, 24,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DURING CHECK MEASURE ON GIRT BAR TO VERIFY A MINIMUM ENGAGEMENT OF 0.37 INCH. DURING ATTEMPT TO INSERT GO/NO GO GAUGE, THE MEASURE IS OUT OF LIMIT AT 2L DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00034 UNSERVICEABLE GIRT BAR WAS REPLACED BY SERVICEABLE GIRT BAR AND MEASURE ENGAGEMENT TEST WAS PERFORMED PER AMDS:2561-01257-01C, TEST OK. (0262045)
